# SDR REXA2018021600146

- Difficulty date: February 16, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 22,574 hours, 14,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Part number: 601R3170463
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR PUSH IN FLAP CRACKED.  REMOVED AND REPLACED THE DOOR HANDLE PUSH IN FLAP IAW SRM 51-42-06.
